# SDR A6WA200100008

- Difficulty date: January 30, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- Aircraft time: 30,332 hours, 44,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO WEBS ABOVE AND BELOW FORWARD PASSENGER DOOR DAMPER CAN.  MAINTENANCE REMOVED AND REPLACED DAMPER CAN LOWER AND UPPER WED ASSEMBLIES IAW BAE 146 SRM.
